On the Voitkunskii Amfilokhiev Pavlovskii Model of Motion of Aqueous Polymer Solutions

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the mathematical properties of the model of motion of aqueous polymer solutions (Voitkunskii, Amfilokhiev, Pavlovskii, 1970) and its modifications in the limiting case of small relaxation times (Pavlovskii, 1971). In both cases, we examine plane unsteady laminar flows. In the first case, the properties of the flows are similar to those of the flow of an ordinary viscous fluid. In the second case, there may exist weak discontinuities that are preserved during the motion. We also address the steady flow problem for a dilute aqueous polymer solution moving in a cylindrical tube under a longitudinal pressure gradient. In this case, a flow with rectilinear trajectories (an analog of the classical Poiseuille flow) is possible. However, in contrast to the latter, the pressure in this flow depends on all three spatial variables.

Original languageEnglish
Pages (from-to)168-181
Number of pages14
JournalProceedings of the Steklov Institute of Mathematics
Volume300
Issue number1
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Dive into the research topics of 'On the Voitkunskii Amfilokhiev Pavlovskii Model of Motion of Aqueous Polymer Solutions'. Together they form a unique fingerprint.

Cite this